CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
Fast matrix splitting preconditioners for higher dimensional spatial fractional diffusion equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 404, 页码: 13
Authors:  Bai, Zhong-Zhi;  Lu, Kang-Ya
Favorite  |  View/Download:8/0  |  Submit date:2020/05/24
Spatial fractional diffusion equations  Shifted finite-difference discretization  Block Toeplitz-like matrix  Block circulant-like matrix  Preconditioning  Eigenvalue distribution  
A novel semi-discrete scheme preserving uniformly exponential stability for an Euler-Bernoulli beam 期刊论文
SYSTEMS & CONTROL LETTERS, 2019, 卷号: 134, 页码: 10
Authors:  Liu, Jiankang;  Guo, Bao-Zhu
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Beam equation  Finite volume method  Finite difference method  Exponential stability  Uniform approximation  
Energy-preserving algorithm for gyrocenter dynamics of charged particles 期刊论文
NUMERICAL ALGORITHMS, 2019, 卷号: 81, 期号: 4, 页码: 1521-1530
Authors:  Zhang, Ruili;  Liu, Jian;  Qin, Hong;  Tang, Yifa
Favorite  |  View/Download:12/0  |  Submit date:2020/01/10
Energy-preserving algorithm  Gyrocenter system  Discrete gradient method  
Analysis on inexact block diagonal preconditioners for elliptic PDE-constrained optimization problems 期刊论文
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017, 卷号: 74, 期号: 10, 页码: 2423-2437
Authors:  Huang, Na;  Ma, Chang-Feng
View  |  Adobe PDF(577Kb)  |  Favorite  |  View/Download:52/7  |  Submit date:2018/07/25
PDE-constrained optimization  Saddle point matrices  Preconditioner  Cholesky decomposition  Spectral bound  
Convergence analysis on multigrid methods for elliptic problems with large jumps in coefficients 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2015, 卷号: 35, 期号: 4, 页码: 1888-1912
Authors:  Zheng, Hui;  Wu, Jinbiao
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
multigrid method  jump coefficient problem  discrete harmonic extension  nearly singular problem  preconditioned conjugate gradient method  
A preconditioner for a kind of coupled FEM-BEM variational inequality 期刊论文
SCIENCE CHINA-MATHEMATICS, 2010, 卷号: 53, 期号: 11, 页码: 2811-2830
Authors:  Hu QiYa;  Yu DeHao
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Signorini contact  FEM-BEM coupling  variational inequality  preconditioning gradient projection  preconditioner  condition number  
apreconditionerforakindofcoupledfembemvariationalinequality 期刊论文
sciencechinamathematics, 2010, 卷号: 53, 期号: 11, 页码: 2811
Authors:  Hu Qiya;  Yu Dehao
Favorite  |  View/Download:3/0  |  Submit date:2020/01/10
关于非定常不可压Navier-Stokes方程的时间高精度隐式差分方法 期刊论文
计算数学, 2002, 卷号: 024, 期号: 002, 页码: 197
Authors:  黄兰洁
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10